# SDR 0000556633

- Difficulty date: February 2, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747227B
- Aircraft serial: 21991
- Aircraft time: 64,770 hours, 9,639 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN FRAME WEB IN FASTENER HOLE ''A''.  REPAIRED PER EA66-173177.
